# SDR AALA990817

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 507-512
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACKS AT TWO EACH FASTENER HOLES BELOW STRINGER 4R AT SKIN LAP BETWEEN 500-520.  CUT OUT DAMAGE 507-512, HFEC'D AREA, NO FURTHER CRACKS.  INSTALLED .080 2024 T-3 DOUBLER USING EXISTING FASTENER SPACING PER SRM 53-30-03 PAGE 20-23.  (M)
